MAUDE Adverse Event Report: COVIDIEN ENTRFLX 10FR;43IN W/ STYLETCN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 10FR;43IN W/ STYLETCN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 721088CN
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the patient was admitted from the emergency department (ed) and when they arrived to the intensive care unit, the guide wire wouldn¿t come out of the tube.There was no harm to the patient.

Brand Name
ENTRFLX 10FR;43IN W/ STYLETCN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10313580
Report Number1282497-2020-09214
Device Sequence Number3376635
Product Code KNT
UDI-Device Identifier20884521033617
UDI-Public20884521033617
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number721088CN
Device Catalogue Number721088CN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1